Journal article icon

Journal article

ON THE FACIAL STRUCTURE OF THE UNIT BALLS IN A JBW-TRIPLE AND ITS PREDUAL

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
38
Pages:
316-332
Publication date:
1988-10-05
ISSN:
0024-6107
URN:
uuid:4f0a1ddf-4421-446d-b7b9-4e8ced1b244e
Source identifiers:
11507
Local pid:
pubs:11507

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP